Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sweating LMPLMP

Posted by Sad Panda on August 31, 2004, at 8:41:03

In reply to Sweating, posted by LMPLMP on August 30, 2004, at 9:56:54

> I have read from a lot of people here of these terrible "night sweats." I get these really bad. Luckily I have a great psychiatrist who knows this is from the drugs we are decreasing the dosage little by little. My problem is that she is on vacation right now. Does anyone have any tips on just how to deal with this for the next two weeks? I can't afford to be washing my sheets this often! Please help!
>
>

Hi,

Are you taking an SSRI? If so, I would recommend adding a med that blocks 5-HT2A receptors.

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:384076
URL: http://www.dr-bob.org/babble/20040830/msgs/384613.html